# SDR DALA2023052304121

- Difficulty date: May 19, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 55,630 hours, 23,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 MAIN CABIN FLOOR STRUCTURE FLOOR PANEL SUPPORT STRUCTURE IS CORRODED AREA BELOW THE RH AFT E&E DOOR AREA APPROX AT STA 1040. CORRECTIVE ACTION: REMOVED CORROSION ON FLOOR SUPPORT STA 1040.0, OUT OF LIMITS IAW B757 SRM 53-40-13. REMOVED AND REPLACED FLOOR SUPPORT USING BASICS 551 IAW SRM 53- 40-13-01-1 FIG 1 ITEM 5 AND RESTORED SURFACE PROTECTION IAW B757 AMM 51-21. (2775028)
